Volume 8, Issue 12 (2000)                   J Tax Res 2000, 8(12): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.2, NO.27, Spring 2000. J Tax Res. 2000; 8 (12)
URL: http://taxjournal.ir/article-1-295-en.html
Abstract:   (4653 Views)
N.a
Keywords: N.a
Full-Text [PDF 7556 kb]   (1103 Downloads)    
Type of Study: Research |
Received: 2014/07/28 | Accepted: 2014/07/28 | Published: 2014/07/28

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb